# SDR UALA2010042601383

- Difficulty date: April 25, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,184 hours, 8,257 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Rfu
- Part number: 6228849001
- Part serial: 160
- Condition: Malfunctioned
- Location: Satcomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW SIGNAL FROM SATCOMM RFU ORDERED NEW RFU FROM DEN SATCOMM HAS LOTS OF HISTORY. REPLACED RADIO FREQUENCY UNIT. SYS LOGGED ON OK.
